# SDR Q2SA20170104291

- Difficulty date: January 4, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT BS 440 AT STRINGER 24R DOOR FRAME WEB CRACKED. REPAIRED IAW SB 737-53A-1228, SECTION3 IAW DWG 65-20722 REV B.  AIRCRAFT GROUNDED.
